Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Aug 10, 2021, 8:49 AM EDT for 4 counties in Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2021, 8:49 AM EDT (12:49 UTC)
- Expired
- Aug 10, 2021, 9:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.00 in
- Wind
- 40
Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 0.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
435
WWUS81 KCLE 101249
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
849 AM EDT Tue Aug 10 2021
OHZ021>023-032-033-101330-
Summit OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
849 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of southern Portage,
southwestern Trumbull, Mahoning, Stark and southeastern Summit
Counties through 930 AM EDT...
At 849 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cuyahoga Falls to near Tallmadge to
Hartville to near Massillon. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Youngstown, Warren, Salem, Ravenna, Columbiana,
Cuyahoga Falls, Boardman, Massillon, Kent, Barberton, Green,
Alliance, Niles, Tallmadge, North Canton, Louisville, Canfield and
Newton Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 8165 4098 8160 4107 8155 4117 8155
4124 8073 4090 8068 4090 8082 4093 8083
4093 8089 4090 8090 4090 8108 4077 8109
4075 8165
TIME...MOT...LOC 1249Z 262DEG 39KT 4114 8149 4110 8137 4094 8136 4079
8157
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
JaszkaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 10, 7:04 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 10, 7:04 AM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 704 AM EDT Tue Aug 10 2021 .SYNOPSIS... Low pressure over northern Lower Michigan will move northeast into Canada today. Strong low pressure will develop over the Hudson Bay region of Canada and extend a cold front into the northern United States on Wednesday. This front will move southeast through the Great Lakes region on Thursday, crossing northern Ohio on Friday afternoon. High pressure will build into the region for the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... Showers and thunderstorms have developed over northern Ohio this morning as a strong low level jet of 40 knots at around 925 mb is providing enough lift in a fairly saturated environment with surface dew points in the upper 60s. With MUCAPE values above 1000 J/kg and precipitable water values in the vicinity of 2 inches, expect thunder and heavy rainfall with any convection that moves through the region. Meanwhile, another complex of showers and thunderstorms, more closely associated with the mid- level shortwave trough, has reached northern Ohio this morning and will spread across the area over the next several hours. Thunder and heavy rain are increasing ahead of this complex and it will likely grow slightly in intensity over the next couple of hours as the atmosphere becomes less stable with daytime heating. As storms reach NE Ohio and NW PA, this will be an initial area to watch for stronger thunderstorms later this morning. The shortwave trough exits the area through the day and conditions may actually be fairly dry for some folks in Northwest and North Central Ohio during the afternoon and evening hours with some mid-level subsidence. Temperatures should recover into the mid to upper 80s and perhaps some locations will hit 90 degrees. If these temperatures even bust slightly higher than forecast, then heat index values above 100 degrees may be achieved with a lingering saturated air mass, characterized by dew points in the low to mid 70s. With still some uncertainty with the extent of lingering convection and clouds this afternoon, have opted against a Heat Advisory at this time for Northwest Ohio. Meanwhile, over Northeast Ohio and Northwest PA, expect additional shower and thunderstorms to develop with the low level jet lifting through the region with the exiting mid- level trough and have maintained a mix of scattered to likely chances of showers and thunderstorms. For tonight, the area will remain warm and saturated with high amounts of instability across the region. The question is if there will be some trigger for more showers and thunderstorms. If there is enough recovery this afternoon and evening, some diurnally driven convection could form and persist into tonight. But the main thing to watch will be upstream convection across the western Great Lakes and if this will enter the region and persist with a relatively favorable air mass. Therefore, have broadbrushed scattered showers and thunderstorms overnight, as the environment is favorable but great uncertainty remains with timing. For Wednesday, expect another mid-level vorticity maximum/shortwave trough to move through the lower Great Lakes region, which will bring the next round of convection. The coverage and intensity of storms on Wednesday will largely depend on what occurs tonight and have maintained a mid range PoP across the entire forecast area. Gut feeling is that a large portion of the area remains warm, moist, and unstable and with a track-able trough feature, some stronger thunderstorms are possible with maximum heating on Wednesday afternoon. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... Off and on convection likely to continue into the early portion of the Wednesday night period given the strong low level jet residing over the southern Great Lakes coupled with the lingering elevated instability that looks to be present through the short term period. Surface trough drops into the CWA Thursday providing a renewed focus for convection after 18Z along with another surge in the low level jet, possibly along with lingering outflow boundaries from previous convection, but looking at another active day across the region. As mentioned in previous forecasts, not a good idea to clear the POPs in the overnight periods given the atmospheric setup with a prefrontal warm/unstable sector and this holds true for Thursday night. Trough will have dropped south of the CWA with the airmass changing cold frontal passage, with more storms, expected Friday in a more organized fashion. Vertical shear lacks through much of the short term, but enough organization is possible to give wind issues in convection. Temperatures remain very warm and humid, likely directly affected by clouds, precipitation/outflows, and ability to clear in the daytime after waves of convection. Temperatures will ultimately push the 90 degree mark Thursday, but slightly cooler Friday dealing with the frontal passage. && .LONG TERM /SATURDAY THROUGH MONDAY/... Cooler and drier into the weekend behind the cold front with Canadian high pressure settling into the region. Some lingering cold pool shower activity possible mainly over the southern zones Saturday, but dry into early next week. Expect gradual airmass modification through the long term, equating to an increase in the highs and back into the 80s Monday and Tuesday, where POPs creep back upwards again. && .AVIATION /12Z Tuesday THROUGH Saturday/... A messy, convective aviation forecast is ongoing this morning as showers and thunderstorms are spread across the airspace. With terminals immediately under a thunderstorm, conditions are quick to drop to low MVFR or IFR, but elsewhere, conditions generally remain VFR to MVFR with either lighter rain or convection moving out of the terminal. In the end, conditions will widely vary through the next several hours with convection across the region and have period of MVFR or IFR timed with current radar trends. Most concerning area at this time is the line of storms over North Central Ohio, moving east and any terminals hit with this line will be mostly likely to get to IFR. After this morning's convection, expect a break for most through the afternoon and evening with the upper trough moving to the east. Some additional thunderstorms are expected into NW PA with the passing upper trough and have another round of thunder at KERI. For tonight into Wednesday, much of the convective and non-VFR chances will rest with how convection sets up to the west and enters the area overnight. Given a warm, humid air mass, expect more showers and storms across the area and have a new rain mention late in the TAF period for this. Winds will generally be southerly today, but winds may increase this afternoon and evening with the brief break in convection. Wind gusts to 20 or 25 knots are possible. Outlook...Non-VFR possible showers and thunderstorms from Wednesday through Friday. && .MARINE... Moderate offshore winds veering a bit more southwesterly remain dominant in this weather pattern through the middle of the week. Very gradual veering will continua to a more west southwesterly direction by Thursday, ahead of a strong cold front slated for Friday that will bring a wholesale change to the winds and a northerly/onshore component after Friday. During this period of offshore flow, however, expect an increase in choppy conditions with any distance away from shore in 10-20kt winds. Off and on shower and thunderstorm activity should be expected prior to the cold front passage Friday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Sefcovic NEAR TERM...Sefcovic SHORT TERM...26 LONG TERM...26 AVIATION...Sefcovic MARINE...26
Hazardous weather outlook, Aug 10, 4:27 AM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 427 AM EDT Tue Aug 10 2021 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 427 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms moving through the region this morning may intensify after daybreak and allow for isolated instances of stronger winds. Additional rounds of showers and thunderstorms are expected tonight and stronger storms may produce damaging wind gusts. Heavy rainfall with these thunderstorms may also lead to localized flooding. High temperatures in the upper 80s to low 90s with dew points in the low to mid 70s will allow for max heat indices in the mid to upper 90s during the afternoon hours today. Heat indices near 100 are possible for portions of northwest Ohio, especially if conditions can clear this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms may become strong to severe Wednesday and Thursday afternoon with damaging wind gusts being the primary severe weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. High temperatures in the upper 80s to low 90s with dew points in the low to mid 70s will allow for max heat indices in the mid to upper 90s during the afternoon hours of Wednesday and Thursday. Heat indices near 100 are possible Wednesday and Thursday afternoon for portions of northwest Ohio. Thunderstorms may also become strong to severe on Friday, ahead of a cold front, as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>149-162>169-110830- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 427 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Showers and thunderstorms moving through the region this morning may intensify after daybreak and allow for isolated instances of stronger winds. Additional rounds of showers and thunderstorms are expected tonight and stronger storms may produce damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms may become strong to severe Wednesday and Thursday afternoon with damaging wind gusts being the primary severe weather hazard. Thunderstorms may also become strong to severe on Friday, ahead of a cold front, as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 10, 6:41 AM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
641 AM EDT Tue Aug 10 2021
OHZ009-019-101130-
Huron OH-Erie OH-
641 AM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of northwestern Huron
and Erie Counties through 730 AM EDT...
At 641 AM EDT, Doppler radar was tracking a strong thunderstorm near
Northern Milan, or 7 miles southeast of Sandusky, moving east at 35
mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Norwalk, Western Vermilion, Northern Milan, Milan, Berlin Heights and
Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4140 8254 4138 8248 4143 8236 4143 8235
4129 8235 4125 8279 4133 8282
TIME...MOT...LOC 1041Z 256DEG 34KT 4136 8261
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26Special weather statement, Aug 10, 7:09 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
709 AM EDT Tue Aug 10 2021
OHZ019-027>030-036-037-101200-
Crawford OH-Huron OH-Wyandot OH-Marion OH-Richland OH-Ashland OH-
Morrow OH-
709 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of northern Richland,
south central Huron, Marion, northwestern Ashland, southeastern
Wyandot, central Morrow and Crawford Counties through 800 AM EDT...
At 708 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Washington to near La Rue. Movement
was east at 45 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, Marion, Bucyrus, Mount Gilead, Galion, Shelby, Ontario,
Crestline, Cardington, Plymouth, Prospect, New Washington, La Rue,
Savannah, Morral, Waldo, Chatfield, Greenwich, Nevada and Caledonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4042 8294 4042 8302 4043 8303 4044 8325
4051 8325 4051 8342 4062 8342 4099 8291
4107 8227 4106 8226 4041 8293
TIME...MOT...LOC 1108Z 252DEG 40KT 4097 8281 4059 8334
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26Special weather statement, Aug 10, 8:23 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
823 AM EDT Tue Aug 10 2021
OHZ029-030-101300-
Richland OH-Ashland OH-
823 AM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of northern Richland
and northern Ashland Counties through 900 AM EDT...
At 822 AM EDT, Doppler radar was tracking a strong thunderstorm near
Shelby, or 7 miles north of Mansfield, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Ashland, Shelby, Ontario, Savannah, Polk, Sullivan,
Jeromesville, Bailey Lakes, Rowsburg, Nankin, Shenandoah and
Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4093 8268 4106 8217 4100 8217 4099 8214
4095 8213 4084 8212 4081 8213 4077 8263
TIME...MOT...LOC 1222Z 256DEG 35KT 4087 8255
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JaszkaSpecial weather statement, Aug 10, 8:26 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
826 AM EDT Tue Aug 10 2021
OHZ014-PAZ002-003-101300-
Ashtabula Inland OH-Southern Erie PA-Crawford PA-
826 AM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of southeastern
Ashtabula, south central Erie and Crawford Counties through 900 AM
EDT...
At 826 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Andover, or 12 miles south of Ashtabula, moving
east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Meadville, Edinboro, Cambridge Springs, Andover, Linesville,
Adamsville, Pymatuning Central, Harmonsburg, Guys Mills, Pymatuning
North, Atlantic, Roaming Shores, Pierpont, Cochranton, Saegertown,
Cherry Valley, Conneautville, Conneaut Lake, Jamestown and
Springboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4151 7998 4149 8000 4148 8013 4149 8052
4150 8052 4150 8080 4181 8085 4192 8000
4154 7992
TIME...MOT...LOC 1226Z 260DEG 37KT 4171 8071
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaSpecial weather statement, Aug 10, 8:44 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
844 AM EDT Tue Aug 10 2021
OHZ037-047-101330-
Morrow OH-Knox OH-
844 AM EDT Tue Aug 10 2021
...A strong thunderstorm will impact portions of southeastern Morrow
and northern Knox Counties through 930 AM EDT...
At 844 AM EDT, Doppler radar was tracking a strong thunderstorm over
Chesterville, or 9 miles southeast of Mount Gilead, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Danville, Chesterville,
Waterford, Gann and North Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4042 8276 4057 8273 4057 8262 4055 8262
4055 8235 4057 8220 4057 8218 4034 8219
TIME...MOT...LOC 1244Z 284DEG 26KT 4049 8266
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JaszkaSpecial weather statement, Aug 10, 8:49 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
849 AM EDT Tue Aug 10 2021
OHZ021>023-032-033-101330-
Summit OH-Portage OH-Stark OH-Mahoning OH-Trumbull OH-
849 AM EDT Tue Aug 10 2021
...Strong thunderstorms will impact portions of southern Portage,
southwestern Trumbull, Mahoning, Stark and southeastern Summit
Counties through 930 AM EDT...
At 849 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cuyahoga Falls to near Tallmadge to
Hartville to near Massillon. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Canton, Youngstown, Warren, Salem, Ravenna, Columbiana,
Cuyahoga Falls, Boardman, Massillon, Kent, Barberton, Green,
Alliance, Niles, Tallmadge, North Canton, Louisville, Canfield and
Newton Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 8165 4098 8160 4107 8155 4117 8155
4124 8073 4090 8068 4090 8082 4093 8083
4093 8089 4090 8090 4090 8108 4077 8109
4075 8165
TIME...MOT...LOC 1249Z 262DEG 39KT 4114 8149 4110 8137 4094 8136 4079
8157
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JaszkaThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:38 AM EDT | Special Weather Statement | CLE | Medina, Summit | 37 min |
| Aug 10, 5:58 AM EDT | Special Weather Statement | CLE | Erie, Sandusky | 47 min |
| Aug 10, 6:41 AM EDT | Special Weather Statement | CLE | Erie | 49 min |
| Aug 10, 6:54 AM EDT | Areal Flood Advisory | CLE | Geauga, Lake | 3 hr |
| Aug 10, 7:09 AM EDT | Special Weather Statement | CLE | Crawford, Marion | 51 min |
| Aug 10, 8:23 AM EDT | Special Weather Statement | CLE | Ashland | 37 min |
| Aug 10, 8:44 AM EDT | Special Weather Statement | CLE | Knox | 46 min |
| Aug 10, 9:08 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 52 min |
| Aug 10, 9:26 AM EDT | Special Weather Statement | CLE | Mahoning | 49 min |
| Aug 10, 11:04 AM EDT | Special Weather Statement | CLE | Stark | 41 min |
| Aug 10, 11:06 AM EDT | Special Weather Statement | CLE | Holmes | 54 min |
| Aug 10, 11:09 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 66 min |
| Aug 10, 11:32 AM EDT | Severe Thunderstorm Warning | CLE | Holmes | 28 min |
| Aug 10, 1:03 PM EDT | Heat Advisory | CLE | Erie, Hancock, Huron, Lucas, Ottawa, Sandusky and 3 more | 7 hr |
| Aug 10, 3:38 PM EDT | Special Weather Statement | CLE | Richland | 37 min |
| Aug 10, 4:48 PM EDT | Special Weather Statement | CLE | Stark | 42 min |
| Aug 10, 8:26 AM EDT | Special Weather Statement | CLE | Crawford | 34 min |
| Aug 10, 8:58 AM EDT | Special Weather Statement | CLE | Crawford, Erie | 47 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.